The existence of a positive solution to a nonhomogeneous fractional sublinear-superlinear problem in the whole space is proved by combining a minimization method, Nehari manifold and the fibering map methods, and the concentration-compactness lemma. We also study the continuity of solutions in the perturbation parameter f at 0.
On a nonhomogeneous sublinear-superlinear fractional equation in RN / Isernia, T.. - In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA. - ISSN 0035-6298. - 10:1(2019), pp. 167-186.